# SDR BAGA2023091800010

- Difficulty date: August 29, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N128BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000132
- Aircraft time: 39,901 hours, 20,190 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENER HOLES - PNL 192CR AT MULTIPLE LOCATIONS - ZONE 100  CORRECTIVE ACTION- PANEL REPLACED
